# SDR USAA2010060491062

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 55,384 hours, 37,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK AT FORWARD ENTRY DOOR WEB AT THE FORWARD LOWER DOOR STOP AT BS 305.6, S16L.  REPLACED FORWARD ENTRY DOOR WEB AT THE FORWARD LOWER DOOR STOP AT BS 305.6, S16L IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17684.
